# SDR AU990936

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747-SP38
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Condition: Faulty
- Location: Escape Slide
- Component: 7A12492
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT UPPER DECK ESCAPE SLIDE TURBO-FAN FLAPPER VALVE BROKEN.
